RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 4(262), Pages 205–206 (Mi umn1853)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On smoothing of maps in normed spaces

S. V. Konyagin, I. G. Tsar'kov


Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:4, 213–214

Bibliographic databases:

Document Type: Article
MSC: 54C05, 54A05, 46B10
Received: 23.04.1987

Citation: S. V. Konyagin, I. G. Tsar'kov, “On smoothing of maps in normed spaces”, Uspekhi Mat. Nauk, 43:4(262) (1988), 205–206; Russian Math. Surveys, 43:4 (1988), 213–214

Citation in format AMSBIB
\Bibitem{KonTsa88}
\by S.~V.~Konyagin, I.~G.~Tsar'kov
\paper On~smoothing of maps in normed spaces
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 4(262)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn1853}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=969578}
\zmath{https://zbmath.org/?q=an:0709.46016|0665.46030}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..213K}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 4
\pages 213--214
\crossref{https://doi.org/10.1070/RM1988v043n04ABEH001870}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ76600016}


Linking options:
  • http://mi.mathnet.ru/eng/umn1853
  • http://mi.mathnet.ru/eng/umn/v43/i4/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Tsar'kov, “On global existence of an implicit function”, Russian Acad. Sci. Sb. Math., 79:2 (1994), 287–313  mathnet  crossref  mathscinet  zmath  isi
    2. I. G. Tsar'kov, “Smoothing of uniformly continuous mappings in $L_p$ spaces”, Math. Notes, 54:3 (1993), 957–967  mathnet  crossref  mathscinet  zmath  isi
    3. I. G. Tsar'kov, “Smoothing of abstract functions”, Russian Acad. Sci. Sb. Math., 83:2 (1995), 405–430  mathnet  crossref  mathscinet  zmath  isi
    4. S. S. Ajiev, “Hölder analysis and geometry on Banach spaces: homogeneous homeomorphisms and commutative group structures, approximation and Tzarkovs phenomenon. Part I”, Eurasian Math. J., 5:1 (2014), 7–60  mathnet
    5. S. S. Ajiev, “Hölder analysis and geometry on Banach spaces: homogeneous homeomorphisms and commutative group structures, approximation and Tzar'kov's phenomenon. Part II”, Eurasian Math. J., 5:2 (2014), 7–51  mathnet
  •   Russian Mathematical Surveys
    Number of views:
    This page:302
    Full text:91
    References:20
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019